# SDR AALA201803149006

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,410 hours, 8,787 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S R2 COCKPIT WINDOW HAS DISTORTED VIEW IN LOWER 1/3 OF WINDOW, OBSCURES VISION.  REPLACED THE R2 WINDOW IAW AMM 56-11-02.
